MAUDE Adverse Event Report: MPRI SCREW-IN LEAD; PERMANENT PACEMAKER ELECTRODE

MPRI SCREW-IN LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 5071-25
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: n118 crt-d implanted (b)(6) 2010; 5071-35 lead implanted (b)(6) 2003.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the epicardial left ventricular (lv) lead fractured.The lead was capped and replaced with a transvenous lead. no patient complications have been reported as a result of this event.

Brand Name
SCREW-IN LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key13586601
Report Number2649622-2022-03703
Device Sequence Number5706359
Product Code DTB
UDI-Device Identifier00681490124300
UDI-Public00681490124300
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P120017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/21/2006
Device Model Number5071-25
Device Catalogue Number5071-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2022
Initial Report FDA Received Date02/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-45 LEAD, 0157 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight93 KG